cough-cold-icon
Pulmonary TB
He is diagnosed with TB and started medications before 2 days, he feel tired sleepy and uneasy all day. How will it take these symptomats to go away or get better.
73 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

As he continues to use the tb medicine for few weeks along with protein and nutrients rich diet it will settle,if there is any nausea and vomiting sensation after using tb drugs have to get Liver function test done
Next Steps
consult pulmonologist for further guidance
Health Tips
take enough rest
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +120
Consult with a doctor
Online now
Pl  give the detailed information on the treatment given. Nothing to worry. Pl do Lft,and kidney function tests. If they are normal, pl go ahead with the treatment. All symptoms will disappear  slowly.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.